# SDR EIA2005005

- Difficulty date: February 18, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 83,385 hours, 19,734 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT KEEL BEAM BS 1250 LBL 10.  CORROSION REMOVED PER SRM 51-10-02, FABBED DOUBLER PER 747 SRM 53-10-9 FIG 2 AND INSTALLED.  ALODINED, PRIMED AND PAINTED PER 747 SRM 51-10-06.  HFEC INSPECTION ON ALL OPEN HOLES PER 747 NDR PART 6 CHAPTER 51-00-11 FIG 16.
